Hi, I went through a course of accutane when I was 21 and for me at the time it was an absolute miracle cure, I had an initial breakout on top of my already quite bad skin when I first started the course and then I went through a period of quite dry skin, just dabbed a bit of moisturiser on when necessary, those were the only side effects I had during a 6 month course as mine was a pretty bad case. By the end of it my face was crystal clear, and so was my back and chest. The chest and back acne did come back maybe a couple of months later,but nowhere near as severe, but my face has been relitively clear ever since, I am now 28. I endorse accutane, that said other people will react differently to the medication.But its definately worth a try! Oh, and I'm a male, if that helps!
The Following User Says Thank You to Raziel_Eidos For This Useful Post: mysonrocks (07-19-2011)
i thought accutane was outlawed or removed from production or something, ask for rosula cleanser pr i heard on here that plexion cleanser is also good it's cheaper the the rosula and works really good, u need something that won't break him out more and that won't make the skin excessively dry that is so uncomfortable
thanks. his is beginning to get worse (before it gets better) and his skin and eyes are feeling dry. he is really looking forward to the clearing process to start. his skin is a little less red, but the acne hasn't really cleared much. how long did it take for you?
my son has tried several other treatments before we resorted to accutane. it is not outlawed, as is not celabrex..., but there is a more informed consent, and you are required to sign a pledge to do what your doc tells you. It's actually more for the female patients, as it can be disasterous to become pregnant while taking this med. it also makes one photosensitive.
Hey, Raziel. My son is still in a lot of pain with the acne on the back of his neck. I think he looks better, and he doesn't. He is getting a few "pimples" on his lower back, which he never had b4. Please, if you remember, tell me about the "worse" b4 the "better".
Hi there, sorry, not been online for a bit. From memory I think it was a mad couple of weeks where my skin went crazy and then it began to dry out, I just used a bit of 'Simple'light moisturizer, not too sure if you get that in the US but I'm sure you will have something similar, Vaseline dry skin moisturizer was also a safe bet. Itís just a matter of perseverance with the accutane I'm afraid. Through the bad comes the good. I remember thinking that my skin wasnít getting any better, but then I think thatís the nature of having spots, it degrades your confidence somewhat and gives you a bit of a defeatist attitude, but in the long run you son will/should definitely start noticing differences, especially when the skin starts to dry out more.
I had severe form of accutane, I was desperate to get rid of it. Hence I tried accutane. I got amazing results as long as I took it. I had to be taken off due to side effects, massive head aches, night vision loss. My acne returned after 2 weeks.
I still suffer to this day from side effects of accutane. If I only knew I would have ended it all back when I was stupid and in my teenage.
Please try other solutions, such as topical antibiotics. Accutane will probably damage your son's health for the rest of his life if he is one of the unlucky ones. Cosmetic doctors are gonna push accutane down the throat, but remember, their primary goal is to make money.
Accutane is a form of vitamin A. It reduces the amount of oil released by oil glands in your skin, and helps your skin renew itself more quickly. Accutane is used to treat severe nodular acne. It is usually given after other acne medicines or antibiotics have been tried without successful treatment of symptoms.